International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 595-602
Characterizations of multinomial distributions based on conditional distributions
1U.S. Environmental Protection Agency, Washington 20460, DC, USA
2Department of Mathematics and Statistics, Bowling Green State University, Bowling Green 43403-0221, OH, USA
Received 8 March 1994; Revised 5 October 1994
Copyright © 1996 Khoan T. Dinh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Several characterizations of the joint multinomial distribution of two discrete random vectors are derived assuming conditional multinomial distributions.